# SDR FDEA200905121625

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163228
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID-FLAP LOWER TRAILING EDGE ANGLE IS CRACKED AT WBL 90.  OPENED LOWER INNER SKIN IAW SRM 51-30-2. REMOVED 3EA LOWER INBD SEAL   RETAINERS IAW SRM 51-30-2. REMOVED CRACKED LOWER INBD ANGLE IAW SRM 51-  30-2. FABRICATED NEW ANGLE IAW SRM 57-50-2 FIG 5. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW ANGLE IAW SRM 51-30-2. REINSTALLED RETAINERS IAW SRM 51-30-2. CLOSED LOWER INNER SKIN PANEL IAW SRM 51-30-2.
